# SDR 9903365635

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inop
- Location: Row 15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, THE EMERGENCY ESCAPE PATH LIGHTS AT ROWS 15 AND 16 WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND SERVICEABLE UNIT.  OPERATIONAL TEST WERE SATISFACTORY.
